# SDR M52R2017101601

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 39,139 hours, 30,522 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLIGHT ATTENDANT OXYGEN MASK DOOR DOESN'T UNLATCH DURING MANUAL RELEASE CHECK.   TROUBLESHOOT THE FLIGHT ATTENDANT OXYGEN MASK DOOR LATCH. FOUND PIN F ON 7227VT NOT SEATED. REINSTALLED THE PIN IAW AWM 35-23-06, P 0105, SHEET 1. OPS CHECKED GOOD IAW AMM 35-23-00-710-001-A.
